T Nation

Aggressive and Bloated. Need Help

Hello,

I’ve been on TRT since August and so far have just felt weird, aggressive and bloated (causing shortness of breath). To be honest, it’s getting me down to a point where I am thinking of stopping TRT.

Below is my latest blood work and protocol.

I really would appreciate your advice and experience

My current protocol is

125mg Sustanon every 5 days
0.5mg Arimidex every 5 days
500iu HCG twice a week.

Captiure%202

Go see a real doctor.

You may have kidney problems and you may not have enough iron as high TIBC suggest. High haemoglobin and low TIBC could mean serious problems with heart, liver or lungs. Go see a real doctor.

Aggressivenes and bloat might be related to trt or not. If you had none of these symptoms before trt you could try to lover your dose. I am on 0,1ml sustanon eod subq. Didn’t go well with Sustanon 250mg (1ml) every 2 weeks nor Sustanon 125mg (0,5ml) every 1 week (IM).

Can’t argue with that assessment Pessos.

SHBG is on the lower end and you need to inject at least twice weekly or maybe EOD, you will need to lower the dosages when moving injections closer together. Spitting 125mg into 2 doses twice weekly will see your levels higher than previously.

I like to recommend a 20% reduction, when I was doing 50mg twice weekly, my EOD protocol was 20mg EOD. Consider that your levels are too high I would suggest a 35% reduction.

his SHBG is 22 is that really on LOWER End @systemlord i had no Idea? is optimal SHBG 30 to 35? or 28 - 35?